# SDR AALA202111126290

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 78,891 hours, 31,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 286
- Condition: Failed
- Location: Zone 200 - Fuse
- Part time: 4,776 hours, 2,417 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY POWER SUPPLY UNIT 11WL FAILS TEST. REPLACED POWER SUPPLY UNIT PER AMM 33-51-38.
